# SDR UIEA2018010700020

- Difficulty date: January 8, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 80,634 hours, 11,115 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cap
- Part number: 38622111
- Part serial: NSN
- Condition: Damaged
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

APU INOPERATIVE.  REMOVED AND REPLACED THE OIL CAP IAW AMM 49-27-00.  SERVICED APU IAW AMM 12-13-04.  OPS CHECKED GOOD, LEAK CHECKED GOOD.
